Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effects os Buspar

Posted by Toby on August 12, 1998, at 9:51:02

In reply to Side effects os Buspar, posted by Ray on July 18, 1998, at 1:50:52

There are no known interactions between Buspar and Pamelor. However, that have been some reports of an interaction between Buspar and Desyrel (trazodone) which caused an elevation of some liver enzymes. Whether damage was actually caused to the liver is unclear. I have used Buspar with Pamelor in numerous patients and they have had no problems. You just need to have an annual physical and check blood levels of the Pamelor and blood drawn to check the thyroid, liver and blood count -- just like anybody else who isn't taking meds.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:150